# SDR DALA2023063005246

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 18,094 hours, 8,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY A. REPLACED FLOOR BEAM Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG# D534 72001, RELEASEDATE: 07-DEC-21, ISSUE: W, DWG# D383 70017, RELEASE DATE: 25-NOV-98, ISSUE: K, DWG# D534 72679. MEASURES OF DEEPEST CORROSION OF FLOOR BEAM Y765 ARE L: 1.729 INCH, W:0.673 INCH, D: 0.020 INCH. (LP# 2837715)
